Jump to content

Have I got HPPD??


Recommended Posts

I do not know if UI have HPPD or the onset of it, so any advice would be most helpful.

I have, in the past 18 months, experimented with substances.  I really liked MDMA, but have used 2-cb as a good substitute.

MY 2-CB trip was usually on my own, and would take the form of 2 x pills over an evening.  Usually a whole 1, followed by another half after an hour or hour and a half and the second half after that.  I would come down and have no hangover effect after.

I decided, because of a new job that I will be starting in the new year to finally say good bye to my “trips” and sop over Christmas, I went on a binge.  Looking back, I know this is silly, but I did my “usual” trip as follows:

22nd Dec, 23rd Dec

And

27th Dec and 28th Dec

On the 28th I actually felt sick and threw up.  I was also got a cough, coughing up phlegm.  This has actually persisted the last few days.

I have, unlike past trips felt a “pressure” in my head, that can move around.  I have also experienced, what was a little worse, but now more mild headache on one side of my head.

The visuals I have experienced are moving words along a screen, swaying like waves.  They started to get better when I wasn’t wearing glasses, but with glasses they do appear to be worse.  It is now a week since my last dose and the visuals do appear to be getting better – they do get worse in the evening, or perhaps when I am concentrating on it.

I also get the feeling of cold breath coming through me and sometimes get feelings of euphoria still.

Last night I still felt a but of a tummy ache, and have been coughing.

I know fully that my binge was stupid, but part of me also wanted to get rid of all I had before the new year and start 2022 afresh.  That last dose seems to have really had a negative effect and seen symptoms I have not seen before.

I do not know if I have HPPD, or if this is just the body physically recovering from what I put it through.  Could the headaches be the brain trying to elicit some sort of recovery?

Any advice would be most helpful.  Thank You.

Link to comment
Share on other sites

I think it's way too early to tell. I would forget about hppd for a while and just focus on recovering from your recent drug use. Stay totally sober and try to de-stress as much as possible (including panicking about hppd).. See where you are at in a few weeks. 

I hope your current symptoms go away in a few days and that you can continue the year drug free, as planned. 

  • Like 1
  • Upvote 1
Link to comment
Share on other sites

I should have said that a few months ago, that I took 2-CB (usual dose for me x 3 in a week) and I experienced lingering visuals (wavy words, but none of the other symptom's I am describing - headache, pressure, nausea), but they did dissipate for the most part within 5 days.

When I feel the words move more strongly, I feel the head pressure too.

I guess it's great ti retrospect to say "playing with fire" and all.

I have been taking 5-HTP, and today got some Vit B and C following comments made on this forum.

I am trying to de-stress, and take on the advice as given above to not dwell on symptoms too much.

Not really knowing too much about substances, I am not sure how the body reacts to binges like I stated above, and there is little written that I can find about it sadly.

 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.